dhr. H.M. (Marijn) Jansen MSc


  • Faculteit der Natuurwetenschappen, Wiskunde en Informatica
    Korteweg-de Vries Instituut
  • Bezoekadres
    Science Park 107
    Science Park 107  Amsterdam
    Kamernummer: C3.136
  • Postadres:
    Postbus  94248
    1090 GE  Amsterdam
  • H.M.Jansen@uva.nl
    T: 0205258213
    T: 0205255217

2016

  • Huang, G., Jansen, H. M., Mandjes, M., Spreij, P., & De Turck, K. (2016). Markov-modulated Ornstein-Uhlenbeck processes. Advances in Applied Probability, 48(1), 235-254. DOI: 10.1017/apr.2015.15 [details]
  • Jansen, H. M., Mandjes, M. R. H., De Turck, K., & Wittevrongel, S. (2016). A large deviations principle for infinite-server queues in a random environment. Queueing Systems, 82(1), 199-235. DOI: 10.1007/s11134-015-9470-x [details] [PDF]

2015

  • Jansen, H. M., Mandjes, M. R. H., De Turck, K., & Wittevrongel, S. (2015). On the upper bound in Varadhan’s Lemma. Statistics & Probability Letters, 103, 24-29. DOI: 10.1016/j.spl.2015.04.005 [details]
This list of publications is extracted from the UvA-Current Research Information System. Questions? Ask the library or the Pure staff of your faculty / institute. Log in to Pure to edit your publications.

Geen nevenwerkzaamheden bekend

contactgegevens bewerken bewerk tabbladen